# SDR IPXA2016040701786

- Difficulty date: March 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815511
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RIGID CARGO BARRIER SIDE FITTING NR 1 HAS HEAVY WEAR/CHAFE DAMAGE.  REPAIRED RIGID CARGO BARRIER SIDE FITTING NR 1 IAW EA 011-5310-01-A6172, REV I/R AND EO MD11-5340-60398-A.
